| Catalog Number |
0046160 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they forwarded over an issue with nasogastric tube and openings not been present where they should be.They did not reply back right away.They tried to obtain some better pictures from supply chain for their quality team.They knew they did not want to remove that from the bag as that was in a patient stomach, well at least they thought they were.Nevertheless, that should be back in the biohazard bag ready for the box they would receive.Per additional information received on 10apr2026, it was reported the unit was used on a patient.Customer had 5 samples from lot ngky3113, only 1 had the defect reported.Customer is requesting closure letter once the sample has been evaluated.